International Journal of Scientific and Research Publications

IJSRP, Volume 10, Issue 6, June 2020 Edition [ISSN 2250-3153]


On The Reduced Form Of The Adomian Polynomials For The Solutions Of Nonlinear Fractional-Order Volterra Integro-Differential Equations
      OKAI J.O, A.M KWAMI, ABUBAKAR M. and MONSURU A. M.
Abstract: In this work, we amplify a reliable modification of the Adomian decomposition method as provided in [1, 2, 3] by introducing the reduced form of the Adomian polynomial to replace the original polynomials for handling the nonlinear components and subsequently we applied it to fractional nonlinear integro-differential equation of the Volterra type to observe the results produce by the reduced form of the polynomials as compared to the original polynomials.

Reference this Research Paper (copy & paste below code):

OKAI J.O, A.M KWAMI, ABUBAKAR M. and MONSURU A. M. (2020); On The Reduced Form Of The Adomian Polynomials For The Solutions Of Nonlinear Fractional-Order Volterra Integro-Differential Equations; International Journal of Scientific and Research Publications (IJSRP) 10(06) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.06.2020.p10299
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.